# SDR VJ9800371

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN STA 935 UNDER LONGERON 29R.  REMOVED LONGERON 29R AND INNER SKIN FOUND CORROSION OUT OF LIMITS.  FABBED NEW INNER SKIN FROM 2024 - T3 .025 EXTERNAL SKIN CORROSION OUT OF LIMITS, FABBED REPAIR DOUBLER IAW AIRTRAN RES 981106 AND INSTALLED LONNG 29R.
